# SDR CALA2021081301323

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 84,753 hours, 33,005 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 114122014
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

800 PSI HYDRAULIC  DROP IN GREEN SYSTEM PRESSURE WHEN RIGHT HAND MLG DOOR GOES FROM OPEN TO THE CLOSED POSITION. THIS DOES NOT OCCUR WHEN THE LEFT MLG DOOR IS CLOSED INDEPENDENTLY OF THE RIGHT DOOR. THIS DROP IN PRESSURE CAUSES THE NOSE GEAR DOORS TO NOT SHOW CLOSED INDICATION IN THE FLIGHT DECK. REMOVED AND REPLACED RH MLG DOOR GROUND OPENING BYPASS VALVE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1180563  SN OFF 9493 PER AMM-32-31-13-400-001-A.  NO HELP IPC REFERENCE # 32-31-03-46 VALVE, BYPASS,   OFF 31-3231-9-9002 9493 ON 31-3231-9-9002 0193 IPC REFERENCE # 32-31-00 ACUATOR IS BY-PASSING INTERNALLY. RPL ACTUATOR PER AMM 32-31-35-400. ACP GEAR DOOR ACTUATION FIVE TIMES, HYD PSI REMAINED ABOVE 2800 PSI WITH RT GEAR DOOR CLOSED. NOSE GEAR DOOR REMAINED CLOSED AND INDICATED AS SUCH. ADD EMP:094603 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1193807  SN OFF 1898 FOUND RT MAIN GEAR DOOR ACUATOR HOT TO THE TOUCH, SUSPECT COMPLETED ACTUATOR INSTALL BY GREASING BOTH FITTINGS AND SEALING ATTACH POINTS.
